# SDR SWAA2022020755589

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE Z CHANNEL BUFFLE SUPPORT CLIP CRACKED @ S-25L FRAME STA 420 FWD FACE MKD ; / [01] REMOVED CLIP;AT FWD CARGO COMPT.BUFFLE SUPPORT;AT S-25L;STA 420;FWD FACE.PER B 737-700 SRM 51-40-02-0G-0.; [02] VERIFIED.; [03] LOCATED AND DRILL CLIP.PER B 737-700 SRM 51-10-02-0G-0.; [04] OK TO INSTALL NEW CLIP.; [05] INTALLED CLIP.PER B737-700 IN REF.SRM 51-40-02-OG-0; [06] VERIFIED INSTALLATION
